# SDR SIMA20230507005

- Difficulty date: May 7, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17003746007
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT, AT THE FWD TOP CORNER OF THE PAX DOOR CUTOUT, THE SEAL DEPRESSOR IS CRACKED. 1 CRACK 1 INCH (MAJOR REPAIR)-C/A-REMOVED AND REPLACED THE FWD PAX DOOR TOP FWD CORNER SEAL DEPRESSOR IAW EMB 170 SRM 51-40-08.
